# SDR ASAA0110335

- Difficulty date: June 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65C1409411
- Condition: Dented
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FAIRING SKIN AT NACELLE STATION 113.79, NACELLE WATERLINE 126.14 DENTED.  REPAIRED PER EA.  (M)
